MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; BIOPSY INSTRUMENT
Model Number MHUS08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnostic analysis of breast abnormalities.According to the reporter, during the procedure there was inadequate tissue or no tissue (no error code) and cutter stall.The procedure was completed with another device.A second incision was needed to complete the procedure.No medical treatment.Repeated cut caused wound.The procedure time was lengthened for about 15 minutes.The device was returned on 18-mar-2024 and will be further evaluated for potential root causes.
 
Event or Problem Description
According to the reporter, during the procedure there was inadequate tissue or no tissue (no error code) and cutter stall.The procedure was completed with another device.A second incision was needed to complete the procedure.No medical treatment.Repeated cut caused wound.The procedure time was lengthened for about 15 minutes.
 
Additional Manufacturer Narrative
The returned mhus08 device was returned and evaluated.A visual inspection of the cutter tube noted that there was a rolled/broken edge.All other tests and inspections were found to be conforming.The rolled edge was found on the inner cutter and the edge was damaged irregularly.The probe drive gear needed more resistance to rotate when testing it manually, but the probe could pass the initialization process on the system test (capital+ holster +vacuum set).System biopsy tests were completed successfully with the returned mhus08 device.The site issue could not be reproduced in the laboratory.Based on the available information, this event did not occur as a result of device malfunction and we were unable to determine a root cause for this complaint.A possible root cause for damage to inner cutter is hard tissue cutting which is related to the patient anatomy.If any new information is received, we will reevaluate and submit a follow up report to document any changes.
 
Additional Manufacturer Narrative
The initial report was submitted on 27-mar-2024.The purpose of this follow up #2 report is to correct the model # and catalog # in section d4 in the initial report.Model # was corrected to mhus08 and catalog # was corrected to ca000400003.In addition, the follow up #1 report with device evaluation had a grammar error in h11 manufacturer narrative which is corrected below: "if any new information is received, we will reevaluate and submit a follow up report to document any changes.".
 
Additional Manufacturer Narrative
The initial report was submitted on 27-mar-2024.Follow up 2 report was submitted on 15-apr-2024.The purpose of this follow up report 3 is to correct the following cells in the initial report: b1 should only have the adverse event box checked and g1 contact office - manufacturing site had the incorrect state abbreviation listed.The following is corrected for follow up 2 report: d4 catalog # and d4 model #.

Brand Name
MAMMOTOME REVOLVE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b, parque industrial
tijuana, mex 22440
MX   22440
Manufacturer Contact
vivian boyd
sor juanaines de la cruz
#20152 4-b
tijuana, bc, OH 22440
MX   22440
5138649047
MDR Report Key18985814
Report Number3008492462-2024-00005
Device Sequence Number19550135
Product Code KNW
UDI-Device Identifier00841911102755
UDI-Public(01)00841911102755(10)F12306516D(17)260215
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model NumberMHUS08
Device Catalogue NumberCA000400003
Device Lot NumberF12306516D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer02/26/2024
02/26/2024
Not provided
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/05/2024
04/15/2024
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown